RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 5, Pages 699–706 (Mi mz8255)  

This article is cited in 7 scientific papers (total in 7 papers)

Representation of solution of the Schrödinger equation in the form of mathematical expectation of a functional of a transition process

A. M. Chebotarev

Moscow Electronic Machine Construction Institute

Full text: PDF file (527 kB)

English version:
Mathematical Notes, 1978, 24:5, 873–877

Bibliographic databases:

UDC: 517.948
Received: 25.01.1977

Citation: A. M. Chebotarev, “Representation of solution of the Schrödinger equation in the form of mathematical expectation of a functional of a transition process”, Mat. Zametki, 24:5 (1978), 699–706; Math. Notes, 24:5 (1978), 873–877

Citation in format AMSBIB
\Bibitem{Che78}
\by A.~M.~Chebotarev
\paper Representation of solution of the Schrödinger equation in the form of mathematical expectation of a~functional of a~transition process
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 5
\pages 699--706
\mathnet{http://mi.mathnet.ru/mz8255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=517430}
\zmath{https://zbmath.org/?q=an:0402.60062}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 5
\pages 873--877
\crossref{https://doi.org/10.1007/BF01141547}


Linking options:
  • http://mi.mathnet.ru/eng/mz8255
  • http://mi.mathnet.ru/eng/mz/v24/i5/p699

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Konstantinov, V. P. Maslov, A. M. Chebotarev, “Probability representations of solutions of the Cauchy problem for quantum mechanical equations”, Russian Math. Surveys, 45:5 (1990), 1–26  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. M. Chebotarev, A. V. Polyakov, “Deviation Estimates for Random Walks and Stochastic Methods for Solving the Schrödinger Equation”, Math. Notes, 76:4 (2004), 564–577  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. V. Polyakov, A. M. Chebotarëv, “Monte-Carlo method for the Schrödinger equation with a periodic asymmetric potential”, Comput. Math. Math. Phys., 44:10 (2004), 1807–1817  mathnet  mathscinet  zmath  elib
    4. I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “On a probabilistic method of solving a one-dimensional initial-boundary value problem”, Theory Probab. Appl., 58:2 (2014), 242–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “Limit theorems on convergence of expectations of functionals of sums of independent random variables to solutions of initial boundary value problems”, Theory Probab. Appl., 59:2 (2015), 244–259  mathnet  crossref  crossref  isi  elib  elib
    6. Ibragimov I.A. Smorodina N.V. Faddeev M.M., “Limit Theorems For Symmetric Random Walks and Probabilistic Approximation of the Cauchy Problem Solution For Schrodinger Type Evolution Equations”, Stoch. Process. Their Appl., 125:12 (2015), 4455–4472  crossref  isi
    7. Faddeev M.M. Ibragimov I.A. Smorodina N.V., “a Stochastic Interpretation of the Cauchy Problem Solution For the Equation Partial Derivative(T)U = (SIGMA(2)/2)Delta U Plus V(X)U With Complex SIGMA”, Markov Process. Relat. Fields, 22:2 (2016), 203–226  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:228
    Full text:130
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020